# SDR CA120511004

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,633 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 5909077201
- Condition: Binding
- Location: Rt Wing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, FLIGHT CREW SELECTED FLAP 0, FLAPS STARTED TO RETRACT BUT STOPPED AT 12 AND FLAP DRIVE CAUTION LIGHT ILLUMINATED.  DURING TROUBLESHOOTING, MAINTENANCE FOUND THE RT WING FLEXIBLE SHAFT ASSY LOCATED BETWEEN THE TORQUE SENSOR AND COUPLING NEAR BS Y61.37 TO BE AT FAULT.  THE CORE SHAFT COULDN`T BE ROTATED/REMOVED FROM THE CASING AND SHAFT DRIVE COUPLING, PN 744048. THE FLEXIBLE SHAFT ASSY WAS REPLACED, TORQUE SENSOR ADJUSTED AND SYS TESTED SERVICEABLE. FLEXIBLE SHAFT ASSEMBLIES ARE INSPECTED/LUBRICATED AT AN INTERVAL OF 1500 FLIGHT HOURS.
